Hong Liu
Hong Liu
Verified email at warwick.ac.uk - Homepage
Title
Cited by
Cited by
Year
Upper bounds on the size of 4-and 6-cycle-free subgraphs of the hypercube
J Balogh, P Hu, B Lidický, H Liu
European Journal of Combinatorics 35, 75-85, 2014
562014
The number of maximal sum-free subsets of integers
J Balogh, H Liu, M Sharifzadeh, A Treglown
Proceedings of the American Mathematical Society 143 (11), 4713-4721, 2015
292015
On the Turán number of forests
H Liu, B Lidicky, C Palmer
The Electronic Journal of Combinatorics 20 (2), P62, 2013
29*2013
Sharp bound on the number of maximal sum-free subsets of integers
J Balogh, H Liu, M Sharifzadeh, A Treglown
arXiv preprint arXiv:1502.07605, 2015
252015
The typical structure of maximal triangle-free graphs
J Balogh, H Liu, Š Petříčková, M Sharifzadeh
Forum of Mathematics, Sigma 3, 2015
202015
Intersecting families of discrete structures are typically trivial
J Balogh, S Das, M Delcourt, H Liu, M Sharifzadeh
Journal of Combinatorial Theory, Series A 132, 224-245, 2015
182015
The typical structure of graphs with no large cliques
J Balogh, N Bushaw, M Collares, H Liu, R Morris, M Sharifzadeh
Combinatorica, 1-16, 2014
162014
The Number of Subsets of Integers with No k -Term Arithmetic Progression
J Balogh, H Liu, M Sharifzadeh
International Mathematics Research Notices, rnw077, 2016
152016
Multicolor Ramsey numbers for triple systems
M Axenovich, A Gyárfás, H Liu, D Mubayi
Discrete Mathematics 322, 69-77, 2014
152014
Rainbow spanning trees in properly coloured complete graphs
J Balogh, H Liu, R Montgomery
arXiv preprint arXiv:1704.07200, 2017
132017
Extremal graphs for blow-ups of cycles and trees
H Liu
the electronic journal of combinatorics 20 (1), P65, 2013
92013
Densities in large permutations and parameter testing
R Glebov, C Hoppen, T Klimošová, Y Kohayakawa, H Liu
European Journal of Combinatorics 60, 89-99, 2017
82017
Dominating sets in triangulations on surfaces
H Liu, MJ Pelsmajer
arXiv preprint arXiv:1006.1879, 2010
42010
A proof of Mader's conjecture on large clique subdivisions in C4‐free graphs
H Liu, R Montgomery
Journal of the London Mathematical Society 95 (1), 203-222, 2017
32017
Subdivisions of a large clique in C6-free graphs
J Balogh, H Liu, M Sharifzadeh
Journal of Combinatorial Theory, Series B 112, 18-35, 2015
32015
On Two Problems in Ramsey--Turán Theory
J Balogh, H Liu, M Sharifzadeh
SIAM Journal on Discrete Mathematics 31 (3), 1848-1866, 2017
22017
Edges not in any monochromatic copy of a fixed graph
H Liu, O Pikhurko, M Sharifzadeh
arXiv preprint arXiv:1705.01997, 2017
22017
Proof of Koml\'os's conjecture on Hamiltonian subsets
J Kim, H Liu, M Sharifzadeh, K Staden
arXiv preprint arXiv:1701.06784, 2017
22017
A sharp bound on the number of maximal sum-free sets
J Balogh, H Liu, M Sharifzadeh, A Treglown
Electronic Notes in Discrete Mathematics 49, 57-64, 2015
22015
On the number of K4-saturating edges
J Balogh, H Liu
Journal of Combinatorial Theory, Series B 109, 250-257, 2014
22014
The system can't perform the operation now. Try again later.
Articles 1–20